# SDR 2025FA0000399

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: General aviation
- Aircraft: N826AC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600242
- Aircraft time: 10,238 hours, 8,530 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: V
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

CRUISING AT 34,000’ BEGAN DESCENT TO 26,000’. WHEN CABIN PRESSURIZATION CONTROLLER MOVED FROM 34,000, CABIN BEGAN A RAPID DEPRESSURIZATION. MOVING BLEED AIR SELECTOR TO L OR R HAD NO EFFECT. CABIN PRESSURIZATION CONTROL WAS REGAINED BY SELECTING EMER ON THE PRESSURIZATION MODE SELECTOR AND MODULATING PRESSURIZATION WITH THE THROTTLE. CABIN CLIMB WAS ARRESTED AT 13,000’ AND NO PASSENGER O2 MASKS WERE DEPLOYED. UPON LEVELING THE AIRCRAFT AT 10,000’ BLEED AIR SELECTOR WAS RETURNED TO BOTH AND FLIGHT CONTINUED TO FILED DESTINATION. AIRCRAFT CABIN REMAINED UNPRESSURIZED IN NORM AND FOLLOWED AIRCRAFT ALTITUDE TO LANDING.    N826AC-DIS-0038/MEL 21-30-01, 1. FLIGHT CONDUCTED UNPRESSURIZED 2. FLIGHT PLAN CONSIDER FUEL BURN & RANGE 3. CABIN EMERGENCY DUMP SELECTED DUMP 4. CABIN ALTITUDE SET ABOVE 10,000’ 5. CABIN RATE SET TO MAXIMUM 6. AIRCRAFT OPERATED 10,000’ MSL AND BELOW
